RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 205, Number 7  


$N^\pm$-integrals and boundary values of Cauchy-type integrals of finite measures
R. A. Aliyev
3
On the cylindricity of submanifolds containing a line in Minkowski space
A. A. Borisenko
25
Umov-Mandelshtam radiation conditions in elastic periodic waveguides
S. A. Nazarov
43
The convergence of double Fourier-Haar series over homothetic copies of sets
G. G. Oniani
73
The Littlewood-Paley-Rubio de Francia inequality in Morrey-Campanato spaces
N. N. Osipov
95
The phase topology of a special case of Goryachev integrability in rigid body dynamics
P. E. Ryabov
115
Criteria for equality in two entropic inequalities
M. E. Shirokov
135
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019